# SDR CA190304014

- Difficulty date: February 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,503 hours
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 17,939 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) AT 21000 FT LOUD HISSING NOISE IN COCKPIT BUT CREW DID NOT KNOW WHERE, CABIN FAULT CAME ON , CABIN ALTITUDE WAS INCREASING, DIFF WAS MAXED OUT, CREW CARRIED OUT AN EMERGENCY DESCENT.  1) CDS FAULT CODES FOUND  - CP CONTROLLER FAIL  - CP/OF VALVE DATA FAIL  2) PRESSURE RUN CARRIED OUT IN MANUAL TASK 21-00-00-863-801  3) VALVE REPLACED IAW TASK 53-00-06-400-801. FUNCTION CHECK CARRIED OUT IAW AMM TASK 21-00-00-863-801, NO FAULT FOUND.  UNIT HAD 145 HRS ON IT SINCE REPAIR, FROM A PREVIOUS FAULT AND NO FAULT WAS FOUND AT REPAIR VENDOR.
